# SDR SWAA2022071126395

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 15,161 hours, 7,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BREAK PANEL ASSY HAS CRACK APPROXIMATELY 1 INCH LONG / [01] REMOVED AND REPLACED BREAK PANEL PER AMM 53-12-12. ALT; REF. SRM 51-40-02. (FASTENER).
